Volume 224, Issue 10

October 2020

Actions for selected articles


Receive an update when the latest issues in this journal are published
Sign in to set up alerts
  1. Editorial Board

    Article 106420
    Download PDF
  2. The Waldschmidt constant of special k-configurations in Pn

    Article 106341
    Purchase PDF
  3. Brown's criterion and classifying spaces for families

    Article 106377
    Purchase PDF
  4. Tensor topology

    Article 106378
    Purchase PDF
  5. Codensity: Isbell duality, pro-objects, compactness and accessibility

    Article 106379
    Purchase PDF
  6. Facets of congruence distributivity in Goursat categories

    Article 106380
    Purchase PDF
  7. M-coextensive objects and the strict refinement property

    Article 106381
    Purchase PDF
  8. Norm coherence for descent of level structures on formal deformations

    Article 106382
    Purchase PDF
  9. Remarks on projective normality for certain Calabi–Yau and hyperk?hler varieties

    Article 106383
    Purchase PDF
  10. On the Prym map for cyclic covers of genus two curves

    Article 106384
    Purchase PDF
  11. Pure resolutions, linear codes, and Betti numbers

    Article 106385
    Purchase PDF
  12. A prime-characteristic analogue of a theorem of Hartshorne-Polini

    Article 106386
    Purchase PDF
  13. Generators of Koszul homology with coefficients in a J-closed module

    Article 106387
    Purchase PDF
  14. Quantum Borcherds-Bozec algebras and their integrable representations

    Article 106388
    Purchase PDF
  15. Projective normality of torus quotients of flag varieties

    Article 106389
    Purchase PDF
  16. Loewy lengths of centers of blocks and exponents of defect groups

    Article 106390
    Purchase PDF
  17. Restriction and extension of partial actions

    Article 106391
    Purchase PDF
  18. Crossed products of Calabi-Yau algebras by finite groups

    Article 106394
    Purchase PDF
  19. The abelian closure of an exact category

    Article 106395
    Purchase PDF
  20. Third kind elliptic integrals and 1-motives

    Article 106396
    Purchase PDF
  21. Matlis category equivalences for a ring epimorphism

    Article 106398
    Purchase PDF
  22. Corrigendum to “On prolongations of valuations to the composite field” [J. Pure Appl. Algebra 224 (2020) 551–558]

    Article 106397
    Download PDF

ISSN: 0022-4049